Title: De jambische viervoeters van de Limburgse Aiol
Authors: Goossens, Jan #
Issue Date: 2002
Series Title: Tijdschrift voor Nederlandse taal- en letterkunde vol:118 issue:4 pages:317-334
Description: Departement Linguïstiek.
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Z - Temporary Arts Collection
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.